# SDR SWAA2022031570045

- Difficulty date: February 7, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8; W.L. 163. / CUT AND REMOVED DAMAGED AREA OF UPPER ATTACH ANGLE AT B.S663 LBL8 WL163 PER SRM 57-10-10-2R-5 FIG 202 SHT4.FABRICATED REPAIR PARTS (1) REPLACEMENT ANGLE FROM 2024T42 0.063 INCH CLAD LOT#1375061 CUSTOMER RO NO ATSHFAB-101-353; (2)SPLICE ANGLE FROM 2024T42 0.071 INCH CLAD LOT#1422411-1 CUSTOMER RO NO ATSHFAB-101-355. PER SRM 57-10-10-2R-5;[08] RECEIVED FROM O.S.S REPLACEMENT ANGLE ATSHFAB-101-353 USING 2024T0#0.063''CLAD; HEAT TREATED TO T42; LOT#1375061-1 JOB#540264. SPLICE ANGLE ATSHFAB-101-355 USING 2024T0#0.071''CLAD; HEAT TREATED TO T42; LOT# 1422411-1 JOB#542530.;[09] FABRICATED; LOCATED AND DRILLED NEW REPLACEMENT AND SPLICE ANGLES REPAIR AND APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.F; H-K. REPAIR ANGLE AND SPLICE ANGLES LOCATED; DRILLED; TREATED.   OK TO PRIME REPAIR PARTS.;[12] APPLIED PRIMER ON REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.G. OK TO INSTALL;[13] VERIFIED CORRECTIVE ACTION ITEM 12. (PRIMER IS APPLIED TO REPAIR PARTS & REWORKED EDGES) OK TO INSTALL [1] & [2] ANGLES GIVEN.;[14] INSTALLED REPAIR PARTS (REPLACEMENT ANGLE AND SPLICE ANGLE) IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.L (1)-(4)(6)(7);SRM 57-10-10-2R-5 REPAIR 5 PART 4.L(8); N;O
